# SDR DL764091525

- Difficulty date: September 17, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 30,259 hours, 7,075 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 570018
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O UNABLE TO CONTACT DEPARTURE.  RIGHT VHF INOP.  ALSO RIGHT AUDIO PANEL INOP.  CENTER VHF OK IN DATA BUT NOT IN VOICE.  RESET C/B-S AND NO HELP.  ONLY ABLE TO USE THE CAPT AUDIO CONTROL PANEL AND USE THE LEFT VHF.  ATB TO ATL.  MTC IN PROGRESS.
